# SDR SWAA2016051251736

- Difficulty date: April 28, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 6545807
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SUPPORT FITTING CRACKED AT BS 296, STRINGER 8R.  R & R FITTING IAW SRM & DWG.
